American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Gerard van der Geer and Marcel van der Vlugt. Tables of curves with many points. Math. Comp. 69 (2000) 797-810. MR 1654002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gerhard Frey and Hans-Georg Rück. A remark concerning $m$-divisibility and the discrete logarithm in the divisor class group of curves . Math. Comp. 62 (1994) 865-874. MR 1218343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Pila. Frobenius maps of abelian varieties and finding roots of unity in finite fields . Math. Comp. 55 (1990) 745-763. MR 1035941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans-Georg Rück. A note on elliptic curves over finite fields . Math. Comp. 49 (1987) 301-304. MR 890272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] René Schoof. Elliptic curves over finite fields and the computation of square roots mod $p$ . Math. Comp. 44 (1985) 483-494. MR 777280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Borosh, C. J. Moreno and H. Porta. Elliptic curves over finite fields. II . Math. Comp. 29 (1975) 951-964. MR 0404264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1